Vol. 14, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
On proofs of certain combinatorial identities

Ryan Bianconi, Marcus Elia, Akalu Tefera and Aklilu Zeleke

Vol. 14 (2021), No. 4, 697–702

We present combinatorial and computer-assisted proofs of identities that involve powers and products of binomial coefficients. A byproduct of our main result gives an alternate proof of Problem 11844 that appeared in the May 2015 issue of the American Mathematical Monthly.

combinatorial identities, Gosper algorithm, Wilf–Zeilberger algorithm
Mathematical Subject Classification
Primary: 05A19
Received: 4 January 2021
Accepted: 28 April 2021
Published: 23 October 2021

Communicated by Arthur T. Benjamin
Ryan Bianconi
Department of Mathematics
The University of Iowa
Iowa City, IA
United States
Marcus Elia
Department of Mathematics
The University of Vermont
Burlington, VT
United States
Akalu Tefera
Department of Mathematics
Grand Valley State University
Allendale, MI
United States
Aklilu Zeleke
Lyman Briggs College and Department of Statistics and Probability
Michigan State University
East Lansing, MI
United States